# SDR SWAA2022011704010

- Difficulty date: April 4, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 663 AT PRESSURE WEB LEFT SIDE BL 40 CRACK IN WEB MARKED AFT SIDE WHEEL WELL WITH BLACK MARKER. / REPAIRED STA 663 PRESSURE WEB L/H SIDE IAW EA 170119 IR AND SWA EA 1-757-13692 REV IR ACCOMPLISHED ON NRC X542747
